# SDR AALA20071313

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 4EF INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 4EF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
